# SDR DL757991495

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141N292064
- Condition: Damaged
- Location: Bs 395
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT AIRCRAFT SUFFERED A HARD LANDING ON THE NOSE    GEAR WHICH CAUSED BUCKLING OF THE FS 395 BULKHEAD LOWER CHORD AND WEB AND WRINKLING OF THE ADJACENT LT AND RT SKIN PANELS.  THE SKIN PANELS, BULKHEAD CAP AND WEB WERE REMOVED AND REPLACED WITH NEW PARTS PER ER/A 367602-14, REV A.
